# SDR IPXA2019042974491

- Difficulty date: April 27, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 56,414 hours, 18,562 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183T200129
- Part serial: 000692
- Condition: Not Reported
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B ELEVATOR HOLE IN UPPER SKINREPAIRED LH INBD UPPER ELEVATOR SKIN IAW UPS E.O. B767-5520-71458-A
